# SDR ASOA201803307047

- Difficulty date: March 30, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 37,983 hours, 29,217 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Tube
- Part number: 14539965402
- Condition: Corroded
- Location: Rt Elevator
- Part time: 37,983 hours, 29,217 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR MASS BALANCE TUBE CORRODED.  CLEANED AND TREATED THE CORROSION ON THE  MASS BALANCE TUBE IAW ETD2018-145-033009.
